| Model Number |
420635 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by distributor that there was damage to packaging and seal was incomplete.The product was not used.A photograph depicting the issue was received from the complainant.
Additional Manufacturer Narrative
(b)(6).Complainant country: taiwan, province of china.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092; manufacturing site: 1000317571.
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h4: device manufacture date h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.A batch record review was completed and no discrepancies were found.All seal integrity tests completed throughout the batch manufacture were satisfactory.Aquacel foam n/adh 15x15(1x5) nai was manufactured under system application product (sap) code 1703996 and manufacturing lot number 3e02281 on 15 may 2023.This date is reflected as the start date for the batch within the batch record, but system application product (sap) identifies the batch was manufactured 11 may 2023.Lot # 3e02281 was sterilized under work order 3346476 and released on review of results of sterilization provided by sterilization company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3e02281.This is the only complaint for the affected lot registered within database.This batch is associated with planned deviation relating to the use of newly validated lippke burst testers to be used instead of cobham burst testers due to the higher accuracy.The cobham burst testers are pre-populated in some batch records, so the deviation is in place to allow documentation of the newly validated lippke testers.This deviation would not have impacted or caused on open seal on a sachet.One photograph was received for this issue and have been evaluated in accordance with work instruction (wi).The photographs confirm the product, lot and expected complaint issue where a single sachet has an open seal on one dimension of the dressing sachet.A corrective action / preventive actions (capa) has been raised recently in response to an earlier complaint to investigate open seals on the optima manufacturing line.This batch is within bounding of the corrective action / preventive actions (capa) , and investigation identified that the open seal was due to a reclaim issue (human error) or start up rejects (disposition error).Both potential issues were identified in the investigation and addressed in resulting actions.The ngnc (no good no crimp) and pause tooling features for the line were turned off at the time of the batch being manufactured.As this batch is within bounding of the original corrective action / preventive actions (capa) and only affects a single dressing, no new capa is required.A single affected dressing is also below acceptable quality level (aql).This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
Event or Problem Description
To date no additional patient or event details have been received.